MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT MEDICAL (CRM-SYLMAR) ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 1944/46
Medical Device Problem Codes Failure to Capture (1081); Under-Sensing (1661); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a device upgrade procedure, the atrial lead exhibited under sensing and failed to capture.The atrial lead was explanted and replaced with a new lead.The patient was stable throughout the procedure.
 
Event or Problem Description
It was reported that during a device upgrade procedure, the atrial lead exhibited under sensing and failed to capture.Additionally, the atrial lead was identified to be dislodged under fluoroscopy.The atrial lead was explanted and replaced with a new lead.The patient was stable throughout the procedure.
 
Additional Manufacturer Narrative
New information received that the atrial lead was dislodged.B5 was updated accordingly.
 
Additional Manufacturer Narrative
The reported events were lead dislodgement, failure to capture and under sensing.As received, a complete lead was returned in one piece with all four tines were cut off and missing.The reported events of failure to capture and under sensing were not confirmed.Electrical testing did not find any indication of conductor fractures or internal shorts.Visual and x-ray inspections of the lead did not find any anomalies except for procedural damage.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24950104
Report Number2017865-2026-08311
Device Sequence Number5241755
Product Code NVY
UDI-Device Identifier05414734502313
UDI-Public(01)05414734502313(10)A000153596(17)270131
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1944/46
Device Lot NumberA000153596
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/02/2026
05/19/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/24/2026
05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA ACTIVE.; GALLANT DR.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale